# SDR R61A2024122100591

- Difficulty date: November 23, 2024
- Submitted: December 21, 2024
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 25,804 hours, 17,695 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062700421
- Condition: Ground Damage
- Location: Zone 300
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RAMP OPERATIONS LH HORZ STAB TIP AND LOWER SKIN DAMAGED FROM DEICE TRUCK BETWEEN RIB 13& 14 AND FROM STR 7 TO TRAILING EDGE. REPAIRED DAMAGE IAW ETD2024-170-031845 AND AERNNOVA TI-170-24-288. ALSO REF VP-049357-2024 FOR WORK ACCOMPLISHED.
